# SDR FDEA202107231843

- Difficulty date: July 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Dented
- Location: Bs 1964 L38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - EXTERIOR STATION 1964 LONGERON 38 LEFT TO LONGERON 39 LEFT FOUND   DENT . AFT CARGO - EXTERIOR STATION 1964 LONGERON 38 LEFT TO LONGERON 39 LEFT DENT   DAMAGE CARRIED OUT REPAIR AS PER SRM 53-00-15-2R REPAIR 8 FIGURE 202 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 . INITIAL  INSPECTION TO BE CARRIED OUT AT 4,000   FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 4,000 FLIGHT   CYCLES AS PER SRM 53-00-15 TABLE 201 REPAIR 8 . METHOD VISUAL , EXTERNAL .
